# SDR CALA2014040100414

- Difficulty date: March 29, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 72,723 hours, 18,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS HAVE BURNED OUT BULBS AT L2 DOOR LOWER PROXIMITY FWD, ROW 20 LT OVERWING LOWER PROXIMITY EXIT SIGN OVER THE OVERWING LT HAS 14 BURNED OUT BULBS.  REPLACED BULBS IAW AMM 33-51-10, TESTED OK.
